# SDR DALA2024013001403

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 19,906 hours, 8,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 156282
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 19,898 hours, 8,889 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3024, ON SVC CHK FOUND MULTIPLE AISLE EMER LIGHT INOP. CORRECTIVE ACTION: FOUND EPSU 13WL FAULTING. SWAPPED BATTERY AND EPSU WITH 11WL REF A320 AMM 33-51. NO HELP. FOUND WIRES SHORTED AT SEAT 38 ABC. REPAIRED CONNECTOR REF ASM 33-51. REMOVED AND REPLACED EPSU 13WL. (LP 9597153)
